Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1572  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
E–CASE REPORT
Year : 2013  |  Volume : 58  |  Issue : 2  |  Page : 158

Perforating dermatosis in a patient receiving azathioprine


1 Department of Dermatology, Ramón y Cajal Hospital, Madrid, Spain
2 Department of Anatomy Payhology, Ramón y Cajal, Madrid, Spain

Correspondence Address:
Emiliano Grillo
Department of Dermatology, Ramón y Cajal Hospital, Madrid
Spain
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.108077

Rights and Permissions

Azathioprine (AZA) is an imidazole derivative of mercaptopurine. It antagonizes purine metabolism, and it may inhibit synthesis of DNA, RNA, and proteins. The 6-thioguanine nucleotides appear to mediate the majority of AZAs immunosuppressive and toxic effects. While cutaneous adverse side-effects are not uncommon, perforating dermatosis has not been reported in association to AZA. We speculate that immunological disorders induced by AZA in susceptible individuals could be related to perforating dermatosis.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2040    
    Printed35    
    Emailed0    
    PDF Downloaded43    
    Comments [Add]    
    Cited by others 1    

Recommend this journal